# SDR 9519729903

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Mech
- Condition: Out Of Adjust
- Location: Mlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OF TEST FLIGHT (GDC), THE LEFT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND THE LEFT AND RIGHT UNSAFE LIGHTS ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  ADJUSTED BOTH THE LEFT AND RIGHT MAIN LANDING GEAR DOOR LATCH MECHANISMS.  OPERATIONAL CHECK GOOD.
